Log canonical thresholds of binomial ideals

Takafumi Shibuta, Shunsuke Takagi

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)


    We prove that the log canonical thresholds of a large class of binomial ideals, such as complete intersection binomial ideals and the defining ideals of space monomial curves, are computable by linear programming.

    Original languageEnglish
    Pages (from-to)45-61
    Number of pages17
    JournalManuscripta Mathematica
    Issue number1
    Publication statusPublished - Aug 2009

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Log canonical thresholds of binomial ideals'. Together they form a unique fingerprint.

    Cite this